# SDR Q2SA795002A

- Difficulty date: August 24, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N758SA
- Make and model: Boeing 747281F
- Aircraft serial: 23138
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65B015028
- Condition: Missing
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ACFT 795 DEPARTED AS FLT SOO113, BOTH TAXI & TAKEOFF OPS WERE NORMAL. MLG HANDLE SELECTED TO "UP" POSITION AFTER LIFTOFF. BOTH RED "DOOR OPEN" & "RED "GEAR" LIGHTS REMAINED ILLUMINATED. FO CONTINUED FLYING & CLIMBED ON COURSE. CAPTAIN & FE COMPLETED QRH PROCEDURES. UPON COMPLETION OF PROCEDURES,  RT MLG STILL EXTENDED.  DIVERTED  TO NEAREST AIRPORT. ALL SPEED LIMITATIONS, & NORMAL OPERATING PROCERDURES COMPLIED WITH. DESCENT, APPROACH, AND SUBSEQUENT LANDING MADE WITHOUT INCIDENT. IT WAS DISCOVERED THE RT MLG RETRACTION ACTUATOR WAS COMPLETELY MISSING. RT MLG DOOR HINGE FOUND TO HAVE NUMEROUS CRACKS & MISSING BOLTS.
